RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 5(359), Pages 153–154 (Mi umn780)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the gaps in the spectrum of an elliptic operator on a periodic grid

A. A. Kotel'nikova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm780

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:5, 963–965

Bibliographic databases:

MSC: Primary 35J05; Secondary 35J25
Accepted: 23.07.2004

Citation: A. A. Kotel'nikova, “On the gaps in the spectrum of an elliptic operator on a periodic grid”, Uspekhi Mat. Nauk, 59:5(359) (2004), 153–154; Russian Math. Surveys, 59:5 (2004), 963–965

Citation in format AMSBIB
\Bibitem{Kot04}
\by A.~A.~Kotel'nikova
\paper On the gaps in the spectrum of an elliptic operator on a~periodic grid
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 5(359)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn780}
\crossref{https://doi.org/10.4213/rm780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2125936}
\zmath{https://zbmath.org/?q=an:1070.35016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..963K}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 5
\pages 963--965
\crossref{https://doi.org/10.1070/RM2004v059n05ABEH000780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227131700011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-14544270887}


Linking options:
  • http://mi.mathnet.ru/eng/umn780
  • https://doi.org/10.4213/rm780
  • http://mi.mathnet.ru/eng/umn/v59/i5/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “On gaps in the spectrum of some divergence elliptic operators with periodic coefficients”, St. Petersburg Math. J., 16:5 (2005), 773–790  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:168
    Full text:73
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019